# SDR DALA2019020190676

- Difficulty date: January 28, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 81,988 hours, 37,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 EVALUATE SURFACE DEFECT ON RH WING OUT BOARD LOWER SURFACE. CORRECTIVE ACTION: BLENDED SURFACE PER B757 SRM. INSP AREA, NO CORROSION WITHIN LIMITS. SURFACE PROTECTION RESTORED. (0922100)
